# SDR 9601459754

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bayonet
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RST-MSP - AFTER ARRIVAL, FOUND THAT THE MAIN CABIN DOOR WOULD NOT OPEN FROM THE INSIDE.  MAINTENANCE RERIGGED THE MAIN CABIN DOOR PER MM 52-11-00.
